# SDR DALA2023080406344

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 55,800 hours, 28,636 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3157 "NO GO" ODI PREVENTION - DRIVER DO NOT DISPATCH THE AIRCRAFT" - W/O MCC APPROVAL" - REPORTS BURNING ACRID SMELL IN 1L LAV. CORRECTIVE ACTION: WAS REPLACED TRIM AIR VALVE, WIRES, CANNON PLUGS AND RECIRC FILTERS PER A319 AMM 21-59. (2898556)
